Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 81 to 100 of 1559

81
Group actions on homotopy complex projective spaces

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.5, no.1, pp.129 - 160, 1990-04

82
Products of operators with singular continuous spectra

Choe, Geon Horesearcher, PROCEDDINGS OF SYMPOSIA IN PURE MATHEMATICS, v.51, no.0, pp.65 - 68, 1990-06

83
Homogeneous polynomials satysfying Cauchy integral equalities

Kim, Hong Ohresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.27, no.0, pp.193 - 202, 1990-07

84
Langlands Programme

Ja Kyung Kooresearcher, 대한수학회논문집, v.5, no.2, pp.31 - 43, 1990-10

85
Hyperfunctional Weights for Orthogonal Polynomials

Kim, Sung S.; Kwon, Kil Hyunresearcher, RESULTS IN MATHEMATICS, v.18, no.3-4, pp.273 - 281, 1990-11

86
PRIME NUMBER GRID SCHEME TO APPROXIMATE FUNCTION-SPACES WITH THEIR LOW DIMENSIONAL SUBSPACES

Kwak, Do Youngresearcher; Choi, UJinresearcher; SON, S, APPLIED MATHEMATICS AND COMPUTATION, v.40, no.3, pp.233 - 237, 1990-12

87
Spectral Analysis of Bessel Polynomials in Krein space

Sung S. Han; Kwon, Kil Hyunresearcher, QUAESTIONES MATHEMATICAE, v.14, no.3, pp.327 - 335, 1991

88
ON P-ADIC L-FUNCTIONS AND THE RIEMANN-HURWITZ GENUS FORMULA

Hahn, Sang-Geunresearcher, ACTA ARITHMETICA, v.60, no.2, pp.97 - 104, 1991

89
CYCLOTOMIC UNITS IN ZP-EXTENSIONS

KIM, JM; Bae, Sung-Hanresearcher; LEE, IS, ISRAEL JOURNAL OF MATHEMATICS, v.75, no.2-3, pp.161 - 165, 1991

90
On the Supersingular Reduction of Drinfeld Modules with Complex Multiplication

Sunghan Baeresearcher; Pyung-Lyun Kang, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.27 - 30, 1991

91
PRIME SAMPLE SCHEME FOR ALMOST SURE CONVERGENCE OF A GALERKIN APPROXIMATION

Kwak, Do Youngresearcher; SON, S, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.22, no.1, pp.45 - 48, 1991

92
Least square-collocation Approximations for Diffusion Equations with Random Initial Data

Ha-Jine Kimn; Y.H. Kwon.; Choi, UJinresearcher, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.6, no.1, pp.47 - 54, 1991

93
Norm and Taylor coefficients estimates of holomorphic functions in then ball

Kwak, Do Youngresearcher, ANNALES POLONICI MATHEMATICI, v.3, no.0, pp.271 - 293, 1991-01

94
On the Carlitz module

배성한researcher; 한상근researcher, 충청수학회지, v.4, no.1, pp.85 - 90, 1991-01

95
Comparison theorems for tube volumes in product Riemannian manifolds

Sung Pyo Hong; Sung Yun Leeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.2, pp.167 - 175, 1991-01

96
Manifolds satisfying simple product tube formulas

U JIN CHOIresearcher; SUNGYUN LEEresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.55 - 59, 1991-04

97
Generalized Weights for Orthogonal polynomials

Kim, Sung S.; Kwon, Kil Hyunresearcher, DIFFERENTIAL AND INTEGRAL EQUATIONS, v.4, no.3, pp.601 - 608, 1991-06

98
ON HOLOMORPHIC DIFFERENTIALS OF SOME ALGEBRAIC FUNCTION-FIELD OF ONE VARIABLE OVER C

Koo, JaKyungresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.43, no.3, pp.399 - 405, 1991-06

99
Development of singularities for a single quasi-linear equation

K. H. KWONIresearcher; S. H. YOO; D. KIM, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.1 - 12, 1991-06

100
THE COCHRAN SEQUENCES OF SEMI-BOUNDARY LINKS

Jin, Gyo Taekresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.293 - 302, 1991-06

Discover

rss_1.0 rss_2.0 atom_1.0